Spotting during pregancy
avatar
sksupply posted:

I was born in 1971 and recently my mother told me she was spotting while pregnant with me so she went to the doctor to see what was wrong. The doctor gave her a shot and told her these words, "This can stop the bleeding but you may lose the baby." In other words, the shot may have killed me.So, my question is what would this should have been called in the early 70s and what are some side effects for the fetus as I have some neurological problems. Thanks.
Reply
 
avatar
georgiagail responded:
I suspect that what the physician meant is that whatever he gave your mother may have stopped her bleeding but if she were going to miscarry it would do nothing to stop this from happening, NOT that the injection would have killed you.

At any rate, it is impossible for this internet forum to know what this injection was that your mother received over 40 years ago.

Gail